# SDR SWIA97967

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Engine: Pwa PW118A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER SEAT TRACK (FORWARD SECTION) HAS SEVERAL AREAS OF CORROSION.  INSTALLED NEW SEAT TRACK AFTER DRILLING AND FITTING TO PROPER POSITION.
